MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER CATHETER

TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER CATHETER
Catalog Number RSS702
Medical Device Problem Code Kinked (1339)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/24/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was not returned to the manufacturing facility for evaluation.Therefore, the investigation was limited to information provided by the user facility and retention samples.Retention samples from the reported and surrounding lots manufactured were evaluated.A visual examination confirmed there were no visual defects.A review of the device history record of the product code/lot number combination was conducted with no relevant findings.A search of the complaint file found similar reports for this part/lot combination from the same facility.See mdr numbers 1118880-2016-00257 and 1118880-2016-00264.There is no evidence that this event was related to a device defect or malfunction.The retention samples were found to be normal product.An exact cause of the reported event cannot be definitively determined based on the available information.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.Actual device not returned.
 
Event or Problem Description
The user facility reported a kink in the sheath.Follow up communications with the user facility confirmed the following information: the sheath kinked out of the package.There was not patient impact.

Brand Name
RADIFOCUS INTRODUCER II KIT
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key6122526
Report Number1118880-2016-00263
Device Sequence Number13606197
Product Code DYB
UDI-Device Identifier00389701007489
UDI-Public00389701007489
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K954234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue NumberRSS702
Device Lot NumberUK10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2016
Initial Report FDA Received Date11/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1